# SDR AALA20100630TUL12

- Difficulty date: June 30, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 61,385 hours, 21,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN MAST BRACKET CORRODED IN AFT CARGO COMPARTMENT STATION 1670 BETWEEN STRINGERS 25 RIGHT AND 26 RIGHT.  INSTALLED REPAIR DOUBLER PER EA B 757-53-011579.
